# SDR IXXA20160817044

- Difficulty date: June 30, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 80,890 hours, 19,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252421
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE STRAP HAS CRACK INDICATION IN LOWER BOLT HOLE OF TRIM OUT AREA.  FAILSAFE STRAP TRIM OUT AND REPAIRED IAW ENGINEERING DOCUMENT 47008ORD03.
